# SDR FDEA201003070659

- Difficulty date: March 7, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23704
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - RT WING INBD FLAP REPAIR PATCH FOUND AT LOWER SKIN AT XIFH   183 UPPER SEGMENT AREA.  EXISTING REPAIR AT RT WING INBD FLAP LOWER SKIN AT XIFH 183 UPPER SEGMENT AREA EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR PATCH REMOVED IAW SRM 51-31-01, REV 42 AND REPAIR CARRIED OUT IAW SRM 57-50-01, FIG 201, REPAIR 2 REV 42. EO NR 1-5100-7-5001A4,  PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
